# SDR 07FDEA01121

- Difficulty date: March 23, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT/REPAIR/MOD LT AND RT TEE CAPS,  CARD E8-5310-7-3327 PT.4. C/W FUSELAGE-AD96-18-11-LT AND RT 1156 BULKHEAD TEE AND SKIN CRACK-REPAIR.   MAJOR REPAIR.
